Painted Desert Fur Con

Friday Schedule

Convention Open Hours

Registration: 9:30 AM to 6 PM

Dealers Den: 12 PM to 8 PM

Artist Alley: 12 PM to 8 PM

Photo Booth: 3 PM to 8 PM

Gaming: 1 PM to 10 PM

Pool Toy Party: 1 PM to 10 PM

Friday

List View
Showing All
Dance
Guest of Honor
18+/NSFW
Panels
Meet and Greet
11 am
12 pm
1 pm
2 pm
3 pm
4 pm
5 pm
6 pm
7 pm
8 pm
9 pm
10 pm
11 pm
12 am
1 am
2 am
Main Events
Main Events
11:30 am – 12:30 pm
Opening Ceremonies
GOH

NOW GO HAVE FUN!

1:30 pm – 2:30 pm
Furries and Flowarts
GOH
Panels

Hosted by Mystikfox ….. Do you like the Flowarts, like Poi or leviwand, or hullahoops? come join our Guest of Honor MystikFox at a flow arts meet and greet. Show off your skills and equipment, or come learn some basic skills and information from MystikFox and get yourself ready to show some of your moves at the dances later that night.

3:00 pm – 4:30 pm
Fursuit Maker 101 – The Roundtable
3:00 pm – 4:30 pm
Panels

Hosted by NekoBunny…..New makers? Amateur makers? Professional makers? Come one and all to discuss the process of fursuit making from tips, tricks, to builds. Bring your photos and your business cards!

5:00 pm – 6:00 pm
Running AV for a Furry Convention
Panels

Hosted by AV…..What goes into doing AV for con? Come find out!

7:00 pm – 9:00 pm
Jackbox 18+
7:00 pm – 9:00 pm
Hosted by Maxwell and NekoBunny
18+

Hosted by Maxwell and NekoBunny…..Come join us for another evening of bad puns, dirty jokes, and desperate attempts at being humorous! Finally in-person after doing this on Discord over quarantine we get to enjoy everyone laughing and having a good time together. Hosted by a collection of silly fools from your con staff!

9:30 pm – 2:00 am
Dances
9:30 pm – 2:00 am
Boogy!

Groovy!

Secondary Events
Secondary Events
3:00 pm – 4:00 pm
VRChat
GOH
Panels

Hosted by Vitofox and Calculous…..Talk about the world of VRChat Furries!

7:30 pm – 9:00 pm
Ghost Hunting 101
7:30 pm – 9:00 pm

Hosted by Tundra…..Ever wonder what goes bump in the night? See something in the corner of your eye you just can’t explain? Does no one believe you when you tell them you heard something out of the ordinary? Well let Tundra tell you how to maybe capture evidence and what sort of tools are used in professional ghost hunting!

9:30 pm – 10:30 pm
Smash or Pass, Fictional Character Edition
18+

Hosted by Katelyn, Hanna, Khris, Nuttmeg, and Neon…..We will be compiling a list of various characters from all sorts of pop culture to play smash or pass with. Guest interaction will Be poled to tell us who the most popular smashable characters of all time are!

Panel 1
Panel 1
1:30 pm – 3:00 pm
Anthros in Video Games
1:30 pm – 3:00 pm
Panels

Hosted by Khris…..Anthro characters have been major figures in many forms of media, but don’t seem to be recognized enough in video games. Let’s fix that!! Come discuss anthros in video games, and learn some history behind it!

4:00 pm – 5:00 pm
Onesie Kigurumi Pajama Party
Panels
Meet and Greet

Onesie Kigurumi Pajama Party hosted by Neon ….. Come for music, card games and stories

6:30 pm – 7:30 pm
3D Printing for Beginners and Fursuit Making
Panels

Hosted by Samantha Herrick…..Intro into everything 3D printing, whether your a beginner or a pro. We’ll also go into how to take that knowledge and apply it into fursuit making.

8:00 pm – 9:00 pm
NSFW Worms and Sasquatch
18+

Hosted by Angrydirt…..A fun educational look into the history of how the legend of the sasquatch came to be along with the life cycle of our friendly neighborhood earth worm. Tin foil hats and worms on strings will be provided.

10:00 pm – 11:00 pm
Corsets and Cosplay
18+

Hosted by LadyShadow…..How to play and stay in your corset. Tips on playing and staying in your corset during. Hours and days of fun-filled Cosplay.

Meet and Greets / Panel 2
Meet and Greets / Panel 2
4:00 pm – 5:00 pm
Fur the Grey – We Ain't Old Yet!
Meet and Greet

Hosted by Joe G. Bear…..All of you kids get off the lawn – this is for Greymuzzle Furries who want to look at the latest research in “successful aging.” Topics covered include “train your brain” and social strategies to get the best out of the second half of your life.

6:00 pm – 7:00 pm
Pin Trading
Meet and Greet

Hosted by Tundra…..Come trade pins with other community members!

7:30 pm – 8:30 pm
Macro/Micro Meet & Greet
Meet and Greet

Hosted by Skyite Ovexion…..Hang out with those into unusual sizes both big and small, see why the fandom can’t measure up without us and have some fun!

9:00 pm – 12:00 am
Let's build a fur!
9:00 pm – 12:00 am
Hosted by CraftyWhiteFox
Meet and Greet

Hosted by CraftyWhiteFox…..Design a adoptable character for the charity auction!

Escape Room
Escape Room
1:00 pm – 2:00 pm
Escape Room

Games will run every 60 minutes, and the total expected game time is 40 minutes. Timeslots can be reserved for parties at $20 per ticket, and a portion of ticket proceeds will go to the con’s charity! Games reserved at time of payment, first come, first served! To sign up prior to the con, please complete our form at Furry Logic Sign-Up– or if it’s during the con, visit our sign up table in the con space to see what timeslots remain open!

2:00 pm – 3:00 pm
Escape Room

Games will run every 60 minutes, and the total expected game time is 40 minutes. Timeslots can be reserved for parties at $20 per ticket, and a portion of ticket proceeds will go to the con’s charity! Games reserved at time of payment, first come, first served! To sign up prior to the con, please complete our form at Furry Logic Sign-Up– or if it’s during the con, visit our sign up table in the con space to see what timeslots remain open!

3:00 pm – 4:00 pm
Escape Room

Games will run every 60 minutes, and the total expected game time is 40 minutes. Timeslots can be reserved for parties at $20 per ticket, and a portion of ticket proceeds will go to the con’s charity! Games reserved at time of payment, first come, first served! To sign up prior to the con, please complete our form at Furry Logic Sign-Up– or if it’s during the con, visit our sign up table in the con space to see what timeslots remain open!

4:00 pm – 5:00 pm
Escape Room

Games will run every 60 minutes, and the total expected game time is 40 minutes. Timeslots can be reserved for parties at $20 per ticket, and a portion of ticket proceeds will go to the con’s charity! Games reserved at time of payment, first come, first served! To sign up prior to the con, please complete our form at Furry Logic Sign-Up– or if it’s during the con, visit our sign up table in the con space to see what timeslots remain open!

5:00 pm – 6:00 pm
Escape Room

Games will run every 60 minutes, and the total expected game time is 40 minutes. Timeslots can be reserved for parties at $20 per ticket, and a portion of ticket proceeds will go to the con’s charity! Games reserved at time of payment, first come, first served! To sign up prior to the con, please complete our form at Furry Logic Sign-Up– or if it’s during the con, visit our sign up table in the con space to see what timeslots remain open!

6:00 pm – 7:00 pm
Escape Room

Games will run every 60 minutes, and the total expected game time is 40 minutes. Timeslots can be reserved for parties at $20 per ticket, and a portion of ticket proceeds will go to the con’s charity! Games reserved at time of payment, first come, first served! To sign up prior to the con, please complete our form at Furry Logic Sign-Up– or if it’s during the con, visit our sign up table in the con space to see what timeslots remain open!

7:00 pm – 8:00 pm
Escape Room

Games will run every 60 minutes, and the total expected game time is 40 minutes. Timeslots can be reserved for parties at $20 per ticket, and a portion of ticket proceeds will go to the con’s charity! Games reserved at time of payment, first come, first served! To sign up prior to the con, please complete our form at Furry Logic Sign-Up– or if it’s during the con, visit our sign up table in the con space to see what timeslots remain open!

8:00 pm – 9:00 pm
Escape Room

Games will run every 60 minutes, and the total expected game time is 40 minutes. Timeslots can be reserved for parties at $20 per ticket, and a portion of ticket proceeds will go to the con’s charity! Games reserved at time of payment, first come, first served! To sign up prior to the con, please complete our form at Furry Logic Sign-Up– or if it’s during the con, visit our sign up table in the con space to see what timeslots remain open!

9:00 pm – 10:00 pm
Escape Room

Games will run every 60 minutes, and the total expected game time is 40 minutes. Timeslots can be reserved for parties at $20 per ticket, and a portion of ticket proceeds will go to the con’s charity! Games reserved at time of payment, first come, first served! To sign up prior to the con, please complete our form at Furry Logic Sign-Up– or if it’s during the con, visit our sign up table in the con space to see what timeslots remain open!

Friday
Escape Room